How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64627
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I had my thyroid removed in 2013. I am on 100mg Levothyroxine.

Customer Question

I had my thyroid removed in 2013. I am on 100mg Levothyroxine. My TSH =1.57 / T4 = 22.7 and Free T3 =4.1. I feel dreadful. Fatigued and need to sleep at about 11 am /2.30pm ish and can fall asleep again in evening. Bed at 10.30 pm and up between 5am and 6am. My finger nails are split and layered, I cannot shift the 2 stone I have gained
and I felt much better when I was being treated for Hyper despite the nodules. I feel like the walking dead or would if I could walk without discomfort. Help!!
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
Hello
Your TSH is relatively high.
You could have a slight increase in your thyroid medication, and a repeat set of studies in 6 weeks.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.

What about the rise in HbA1c level?

Expert:  DrRussMD replied 2 years ago.
That is not mentioned above.
What level...what value?

Related Medical Questions